| Catalog Number |
510035HH1/CN |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during a peripheral vascular interventional procedure, the catheter tip detached within the patient.The physician had acquired retrograde arterial access and had negotiated the patient's ilio-femoral conduit with a guidewire and the 5f catheter under fluoroscopy.During catheter manipulations over an interventional guidewire, the catheter tip detached.The physician successfully externalized part of the foreign body with a vascular snare device.The remaining foreign body could not be retrieved.The physician also deployed some peripheral scaffolding to successfully pin the foreign body within the patient's iliac conduit resulting in no additional consequences to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A photograph was provided by the account.The complaint is confirmed but the root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.